Bäcklund transformations and three-dimensional lattice equations

Share/Save/Bookmark

Nijhoff, F.W. and Capel, H.W. and Wiersma, G.L. and Quispel, G.R.W. (1984) Bäcklund transformations and three-dimensional lattice equations. Physics Letters A, 105 (6). pp. 267-272. ISSN 0375-9601

[img]
Preview
PDF
326Kb
Abstract:A (nonlocal) linear integral equation is studied, which allows for Bäcklund transformations in the measure. The compatibility of three of these transformations leads to an integrable nonlinear three-dimensional lattice equation. In appropriate continuum limits the two-dimensional Toda-lattice equation and the Kadomtsev-Petviashvili equation are derived as special examples.
Item Type:Article
Copyright:© 1984 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69276
Official URL:http://dx.doi.org/10.1016/0375-9601(84)90994-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page